# SDR DALA2022121908194

- Difficulty date: January 3, 2019
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 131,334 hours, 18,977 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H-CHECK AND DURING EM 5724-01010-44B, DISCREPANCY'S WERE NOTED DURING THE L-9.5 STRINGER ON THE RT WING LOWER WING SKIN.  ER/A 574077-14AD SECT I ACCOMPLISHED.
